Journal of Symbolic Logic 57 (2):501-514 (1992)

Our purpose in this note is to study countable $\aleph_0$-categorical structures whose theories are tree-decomposable in the sense of Baldwin and Shelah. The permutation group corresponding to such a structure can be decomposed in a canonical manner into simpler permutation groups in the same class. As an application of the analysis we show that these structures are finitely homogeneous
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275284
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,436
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

ℵ0-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501 - 514.
$Aleph_0$-Categorical Modules.Walter Baur - 1975 - Journal of Symbolic Logic 40 (2):213-220.
On $Aleph_0$-Categorical Nilrings. II.Gregory Cherlin - 1980 - Journal of Symbolic Logic 45 (2):291-301.
Interpreting Groups in Ω-Categorical Structures.Dugald Macpherson - 1991 - Journal of Symbolic Logic 56 (4):1317-1324.
Ages of Expansions of Ω-Categorical Structures.A. Ivanov & K. Majcher - 2007 - Notre Dame Journal of Formal Logic 48 (3):371-380.
A Rational Reconstruction of the Domain of Feature Structures.M. Andrew Moshier - 1995 - Journal of Logic, Language and Information 4 (2):111-143.
Automorphisms of Homogeneous Structures.A. Ivanov - 2005 - Notre Dame Journal of Formal Logic 46 (4):419-424.
A Hierarchy of Tree-Automatic Structures.Olivier Finkel & Stevo Todorčević - 2012 - Journal of Symbolic Logic 77 (1):350-368.


Added to PP index

Total views
6 ( #1,137,660 of 2,520,360 )

Recent downloads (6 months)
4 ( #166,836 of 2,520,360 )

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes